# SDR 05FDEA02766

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - O/B FLAP O/B HINGE (FLAP SIDE), ACTUATOR PIN ATTACHMENT I/B BORE FOUND CORRODED.   CORROSION REMOVED AS PER CMM 20-11-02.   BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-87630.
